# SDR NSVA2011055

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 42,186 hours, 47,560 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342006
- Part serial: 1286
- Condition: Failed
- Location: Ac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED RIGHT AC GEN CAUTION LIGHT, AND RETURNED TO BGM.  REPLACED RIGHT AC GEN, OPS CHECKED GOOD.
